# SDR AALA201909129001

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 51,242 hours, 32,433 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 64129
- Condition: Cracked
- Location: Cockpit
- Part time: 16,037 hours, 9,894 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CAPTAINS WINDSHIELD CRACKED ON CLIMBOUT, RETURNED. MAINTENANCE REPLACED CAPTAINS WINDSHIELD ASSEMBLY IAW AMM 56-11-11-400-001-A. PERFORMED ANTI-ICING & DEFOGGING SYSTEM OPERATIONAL TEST IAW AMM 30-42-00-710-001-A.
